MathSciNet Relay Station
MathSciNet bibliographic data
MR1011232 58F08 (30D05)
Barnsley, M. F.; Hardin, D. P. A Mandelbrot set whose boundary is piecewise smooth. Trans. Amer. Math. Soc. 315 (1989), no. 2, 641–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement